You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Linear Functional Operations and the Moment Problem for a Finite Interval in One or Several Dimensions
T. H. Hildebrandt and I. J. Schoenberg
Annals of Mathematics
Second Series, Vol. 34, No. 2 (Apr., 1933), pp. 317-328
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968205
Page Count: 12
You can always find the topics here!Topics: Mathematical functions, Mathematical theorems, Stieltjes integrals, Continuous functions, Monotonic functions, Line segments, Mathematical problems, Polynomials, Logical proofs
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1933 Annals of Mathematics